# SDR AALA201608089014

- Difficulty date: August 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 49,832 hours, 18,830 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Switch
- Part number: D9255600000200
- Condition: Bent
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED UNWANTED FUEL IN ACT 2. MAINTENANCE FOUND FUEL PANEL SWITCH GUARD ON 801VU BENT, KEEPING SELECTOR SWITCH BETWEEN OPEN AND CLOSED POSITION. REPLACED PANEL SWITCH PER AMM 2825-55-400-001-A.
